MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THERMAX BLOOD WARMER DISPOSABLE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION THERMAX BLOOD WARMER DISPOSABLE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955516
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after ten hours of continuous renal replacement therapy (crrt) with a prismaflex st100 set and a prismax machine equipped with a thermax blood warmer, an external blood leak (179ml) was observed between the st100 set poster filter luer connection and the thermax warmer luer connection.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Manufacture address line 1: (b)(4).The actual device was not available; however, one (1) photograph of the sample was provided for evaluation.Visual inspection of the picture confirmed the presence of coagulated blood (drop) at the connection between the prismaflex set (male luer connector) and thermax bag (female luer connector).The reported condition was verified.The cause could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THERMAX BLOOD WARMER DISPOSABLE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - LIDER SAS
see h10
montrevel-en-bresse 01340
FR   01340
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15378544
Report Number1416980-2022-04673
Device Sequence Number5707842
Product Code KDI
UDI-Device Identifier07332414123932
UDI-Public(01)07332414123932
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Catalogue Number955516
Device Lot Number21H01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX ST100 SET; PRISMAX MACHINE
Patient SexUnknown